Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3 Publications


2021 | Journal Article | IST-REx-ID: 10549 | OA
Optimal homogenization rates in stochastic homogenization of nonlinear uniformly elliptic equations and systems
J.L. Fischer, S. Neukamm, Archive for Rational Mechanics and Analysis 242 (2021) 343–452.
View | Files available | DOI | arXiv
 

2019 | Journal Article | IST-REx-ID: 8418 | OA
Asymptotic density of collision orbits in the Restricted Circular Planar 3 Body Problem
M. Guardia, V. Kaloshin, J. Zhang, Archive for Rational Mechanics and Analysis 233 (2019) 799–836.
View | DOI | Download Published Version (ext.)
 

2009 | Journal Article | IST-REx-ID: 8508
Conservative homoclinic bifurcations and some applications
A. Gorodetski, V. Kaloshin, Proceedings of the Steklov Institute of Mathematics 267 (2009) 76–90.
View | DOI
 

Filters and Search Terms

keyword="Mathematics (miscellaneous)"

Search

Filter Publications